Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 795320, 9 pages
http://dx.doi.org/10.1155/2014/795320
Research Article

Traveling Wave Solutions for a Delayed SIRS Infectious Disease Model with Nonlocal Diffusion and Nonlinear Incidence

Institute of Applied Mathematics, Shijiazhuang Mechanical Engineering College, No. 97 Heping West Road, Shijiazhuang, Hebei 050003, China

Received 17 February 2014; Accepted 8 March 2014; Published 10 April 2014

Academic Editor: Weiming Wang

Copyright © 2014 Xiaohong Tian and Rui Xu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xiaohong Tian and Rui Xu, “Traveling Wave Solutions for a Delayed SIRS Infectious Disease Model with Nonlocal Diffusion and Nonlinear Incidence,” Abstract and Applied Analysis, vol. 2014, Article ID 795320, 9 pages, 2014. doi:10.1155/2014/795320